# SDR CA140203009

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Severed
- Location: Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE HAD AN INFLIGHT SHUTDOWN.  THE FUEL CONTROL UNIT, FCU, SUPPLY TUBE FROM THE FCU TO THE FLOW DIVIDER AT THE B-NUT FURRELL SLEEVE, WAS SEVERED FROM THE B-NUT.  IT HAS BEEN CONFIRMED FROM THE PILOT THAT THIS IS THE 3RD OCCURRENCE IN THE LAST 1.5 HRS OF FLIGHT AND A TOTAL OF 3 TUBES HAVE FRACTURED, THE ORIGINAL AND 2 NEW LINES.  A VIBE SURVEY IS PLANNED FOR TOMORROW.
